MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 6 14MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-614
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2018 via tka for the patient's right knee joint.It was reported that the revision surgery was scheduled on (b)(6) 2021 due to sinking of tibia side implants.No further information is available.

Brand Name
ATTUNE CR RP INSRT SZ 6 14MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11229523
Report Number1818910-2021-01830
Device Sequence Number3360556
Product Code NJL
UDI-Device Identifier10603295047926
UDI-Public10603295047926
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1516-30-614
Device Catalogue Number151630614
Device Lot Number8627371
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/13/2021
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date01/26/2021
Supplement Report FDA Received Date01/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 6 CEM.; ATTUNE CR RP INSRT SZ 6 14 MM.; ATTUNE RP TIB BASE SZ 6 CEM.; ENDURANCE BONE CEMENT 40G.; ATTUNE CR FEM RT SZ 6 CEM; ATTUNE CR RP INSRT SZ 6 14 MM; ATTUNE RP TIB BASE SZ 6 CEM; ENDURANCE BONE CEMENT 40G
Patient Age66 YR